# SDR SWAA2024091015786

- Difficulty date: July 23, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 500D BTW STR 18L TO STR 19L BODY FAIRING STRUCTURE 2024-455222<[01] REPLACED SUPPORT BRACKET AND FASTENERS ON BODY FAIRING STRUCTURE BS 500D BETWEEN STR18L TO STR19L IAW B737-700 SRM 51-40-02 AND DRAWING 116A3010 SHEET 21 REV A.SEE INDIVIDUAL STEP SIGN OFF BELLOW;[02] REPLACED SUPPORT BRACKET AND FASTENERS ON BODY FAIRING STRUCTURE BS 500D BETWEEN STR18L TO STR19L IAW B737-700 SRM 51-40-02 AND DRAWING 116A3010 SHEET 21 REV A.SEE INDIVIDUAL STEP SIGN OFF BELLOW. JOB COMPLETED.
